Journal of Symbolic Logic

Modest Theory of Short Chains. II

Yuri Gurevich and Saharon Shelah

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Abstract

We analyse here the monadic theory of the rational order, the monadic theory of the real line with quantification over "small" subsets and models of these theories. We prove that the results are in some sense the best possible.

Article information

Source
J. Symbolic Logic, Volume 44, Issue 4 (1979), 491-502.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183740458

Mathematical Reviews number (MathSciNet)
MR550378

Zentralblatt MATH identifier
0464.03014

JSTOR
links.jstor.org

Citation

Gurevich, Yuri; Shelah, Saharon. Modest Theory of Short Chains. II. J. Symbolic Logic 44 (1979), no. 4, 491--502. https://projecteuclid.org/euclid.jsl/1183740458


Export citation